MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® DSTL FEM CROSSHEAD 10MM RESECTION; KNEE INSTRUMENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® DSTL FEM CROSSHEAD 10MM RESECTION; KNEE INSTRUMENT
Model Number E1000010
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the pin driver stuck in resection guide, not able to remove.Surgery extended greater than 30minutes.

Brand Name
EVOLUTION® DSTL FEM CROSSHEAD 10MM RESECTION
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21895467
Report Number3010536692-2025-00175
Device Sequence Number3442379
Product Code FZX
UDI-Device IdentifierM684E10000101
UDI-PublicM684E10000101
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberE1000010
Device Catalogue NumberE1000010
Device Lot NumberCN101216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown